MathSciNet Relay Station
MathSciNet bibliographic data
MR1865345 62E20 (60F05 62J10)
Bloznelis, M.; Götze, F. Orthogonal decomposition of finite population statistics and its applications to distributional asymptotics. Ann. Statist. 29 (2001), no. 3, 899–917.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement